Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 74, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 26, 2015, 5:01 PM EDT for 5 counties in Ohio. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 5:01 PM EDT (21:01 UTC)
- Expired
- Jun 26, 2015, 6:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Vinton County, OH
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:34 PM EDT | TSTM WND DMG | 3 Sw Jackson, OH | TREES DOWN ALONG HWY 32 NEAR JACKSON. |
| Jun 26, 5:39 PM EDT | HAIL 1.25 | 4 S Jackson, OH | |
| Jun 26, 5:42 PM EDT | TSTM WND DMG | 1 Wnw Oak Hill, OH | NUMEROUS TREES DOWN ACROSS THE SOUTHERN PORTION OF JACKSON COUNTY. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
726
WUUS51 KRLX 262101
SVRRLX
OHC053-079-087-105-163-262200-
/O.NEW.KRLX.SV.W.0074.150626T2101Z-150626T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
501 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MEIGS COUNTY IN SOUTHEASTERN OHIO...
SOUTHEASTERN VINTON COUNTY IN SOUTHEASTERN OHIO...
JACKSON COUNTY IN SOUTHEASTERN OHIO...
NORTHWESTERN GALLIA COUNTY IN SOUTHEASTERN OHIO...
NORTHERN LAWRENCE COUNTY IN SOUTHEASTERN OHIO...
* UNTIL 600 PM EDT
* AT 501 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF PIKETON...OR 9
MILES SOUTHEAST OF WAVERLY...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...OAK HILL...RIO GRANDE...GALLIA...HAMDEN...
COALTON...VINTON...WILKESVILLE...ADAMSVILLE...RADCLIFFE...
PETERSBURG...MABEE...DEXTER...SALEM CENTER...BYER...CARPENTER...
CENTERPOINT AND DYESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3917 8279 3917 8277 3918 8277 3919 8216
3878 8226 3884 8265 3885 8265 3886 8276
3894 8275 3895 8280 3897 8281
TIME...MOT...LOC 2101Z 284DEG 25KT 3905 8284
$$
162 follow-up statements
907
WWUS51 KRLX 262132
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
532 PM EDT FRI JUN 26 2015
OHC087-262141-
/O.CAN.KRLX.SV.W.0074.000000T0000Z-150626T2200Z/
LAWRENCE OH-
532 PM EDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3895 8278 3912 8273 3919 8224 3919 8216
3913 8217 3878 8226 3879 8234 3885 8257
3891 8275 3894 8275
TIME...MOT...LOC 2131Z 285DEG 25KT 3900 8263
$$
OHC053-079-105-163-262200-
/O.CON.KRLX.SV.W.0074.000000T0000Z-150626T2200Z/
MEIGS OH-VINTON OH-JACKSON OH-GALLIA OH-
532 PM EDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN MEIGS...SOUTHEASTERN VINTON...JACKSON AND
NORTHWESTERN GALLIA COUNTIES...
AT 531 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR JACKSON...
MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSON...WELLSTON...OAK HILL...RIO GRANDE...COALTON...VINTON...
WILKESVILLE...ADAMSVILLE...RADCLIFFE...PETERSBURG...MABEE...DEXTER...
SALEM CENTER...CARPENTER...CENTERPOINT AND DYESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3895 8278 3912 8273 3919 8224 3919 8216
3913 8217 3878 8226 3879 8234 3885 8257
3891 8275 3894 8275
TIME...MOT...LOC 2131Z 285DEG 25KT 3900 8263
$$
16738
WWUS51 KRLX 262200
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
600 PM EDT FRI JUN 26 2015
OHC053-079-105-163-262209-
/O.EXP.KRLX.SV.W.0074.000000T0000Z-150626T2200Z/
MEIGS OH-VINTON OH-JACKSON OH-GALLIA OH-
600 PM EDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEIGS...
SOUTHEASTERN VINTON...JACKSON AND NORTHWESTERN GALLIA COUNTIES WILL
EXPIRE AT 600 PM EDT...
THIS WARNING HAS BEEN REPLACED BY A NEW WARNING DOWN STREAM IN
EFFECT FOR SOUTHERN MEIGS COUNTY IN SOUTHEASTERN OHIO...
SOUTHEASTERN VINTON COUNTY IN SOUTHEASTERN OHIO... SOUTHEASTERN
JACKSON COUNTY IN SOUTHEASTERN OHIO... GALLIA COUNTY IN
SOUTHEASTERN OHIO... NORTHERN PUTNAM COUNTY IN WEST VIRGINIA...
MASON COUNTY IN WEST VIRGINIA... AND NORTHWESTERN JACKSON COUNTY IN
WEST VIRGINIA... UNTIL 700 PM EDT
LAT...LON 3895 8278 3912 8273 3919 8224 3919 8216
3913 8217 3878 8226 3879 8234 3885 8257
3891 8275 3894 8275
TIME...MOT...LOC 2157Z 284DEG 25KT 3900 8263
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:31 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 26, 3:31 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
331 PM EDT FRI JUN 26 2015
.SYNOPSIS...
DEEPENING LOW PRESSURE SYSTEM MOVES IN TONIGHT WITH A
COLD/OCCLUDED FRONT. NEXT FRONT EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
BEEN HARD ON THE NAM THE LAST COUPLE OF DAYS...AND WILL EASE UP A
BIT ON IT HERE FOR THE FORECAST TODAY. STILL CHUCKING IT OUT THE
WINDOW IN THE NEAR TERM THROUGH THIS EVENING AS IS WAS WAY TOO
AGGRESSIVE WITH THE CONVECTIVE DEVELOPMENT...NOT INITIALIZING THE
MORNING MCS AND RESULTING STABILITY IN ITS WAKE VARY WELL.
BUT...HAVE USED IT INTO THE OVERNIGHT WITH THE APPROACHING LOW
PRESSURE SYSTEM AND AGAIN FOR SATURDAY WITH THE OCCLUSION OF THE
LOW AND THE DRY SLOT INTRUSION.
FOR THE REST OF TODAY...STILL TRYING TO ERODE THE CAP...AND THE
HRRR DID A GOOD JOB OF HOLDING THE CONVECTION BACK. USUALLY...THIS
MODEL LIKES TO BE AGGRESSIVE LIKE THE NAM WAS DOING...BUT THE
RAPID REFRESH LIKELY IS HELPING WITH THE OUTPUT HERE. STILL THINK
IT COULD TAKE A WHILE FOR THE COVERAGE OF SHOWERS AND STORMS TO
INCREASE...AND MAY END UP BEING MORE LIKE A 23Z-00Z TIME FRAME
HERE.
WITH THE DEEPENING OF THE LOW PRESSURE SYSTEM AT ALL
LEVELS...EXPECT THE WINDS TO INCREASE IN THE LOW LEVELS...AND WILL
WATCH THE NOSE OF THAT LOW LEVEL JET ARRIVE AFTER 03Z TONIGHT.
STRONG SIGNAL FOR THE GREATER COVERAGE OF SHOWERS AND STORMS ALSO
EVIDENT IN THE LOW LEVEL THETA E CONVERGENCE. LOW TO MID LEVEL
FRONTOGENETIC FORCING ALSO COMING INTO PLAY. WITH THAT
SAID...CATEGORICAL POPS A GO TONIGHT.
AS MENTIONED BEFORE...DRY SLOT IN THE OCCLUSION LIKELY AFTER 12Z.
LOWER POPS ACCORDINGLY...BUT WILL NOT REMOVE THEM COMPLETELY AS
THE LOW MOVES OUT DURING THE DAY GIVEN THE INCREASED INSTABILITY
ALOFT THANKS TO THE COLD POOL SETTLING IN.
SPC STILL HAS THE BULK OF THE CWA IN THE SLIGHT RISK FOR SEVERE
WEATHER...WITH THE TRI STATE AREA IN THE ENHANCED RISK.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
THE MODELS ARE CONSISTENT WITH THE LOW PRESSURE AND FRONTAL
SYSTEM EXITING TO THE EAST AND NORTHEAST AROUND THE BEGINNING OF
THIS PERIOD. HAVE LINGERED HIGHER POPS SATURDAY EVENING IN THE
MOUNTAINS WITH THE FRONT...OTHERWISE WE START OFF WITH A RELATIVE
DRY SLOT OVER THE REMAINDER OF THE AREA. HOWEVER...THE RATHER DEEP
LOW IS STRONG ENOUGH TO PRODUCE A VERY COOL SEASON LIKE WRAPROUND
OF MUCH COOLER AND MOIST AIR LATER SATURDAY NIGHT. HAVE RAMPED
POPS UP LATER SATURDAY NIGHT FROM WEST TO EAST IN THIS
WRAP AROUND...ALONG WITH MUCH COOLER TEMPERATURES. SHOWERS WILL
THEN END FROM SOUTHWEST TO NORTH SUNDAY AFTERNOON AS BRIEF HIGH
PRESSURE AND DRIER AIR MOVES IN FOR SUNDAY NIGHT. MUCH COOLER
SUNDAY NIGHT...CHILLY WITH LOW TEMPERATURES IN THE 50S.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
GIVEN THE CONTINUATION OF A SERIES OF UPPER TROUGHS AND FRONTS
MOVING ACROSS THE AREA NEXT WEEK...WILL GENERALLY KEEP THIS
PERIOD UNSETTLED. HARD TO TIME THESE SYSTEMS...SO WILL BROADBRUSH
AND KEEP CHANCE POPS FOR SHOWERS AND STORMS FOR EACH DAY NEXT
WEEK. TEMPERATURES WILL CONTINUE TO BE MODERATE DUE TO THE CLOUDS
AND SHOWERS...EVEN AS THE COOLER CANADIAN AIRMASS EXITS EAST BY
MONDAY.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
HOLDING OFF ON CONVECTION IN THE TAFS FOR THE NEXT FEW HOURS GIVEN
THE DECAYING STABLE CONDITIONS FROM THE RAIN THIS MORNING.
AFTER 20Z...EXPECTING COVERAGE OF SHOWERS TO INCREASE. THIS WILL
NOT WANE WITH THE SETTING SUN AS WOULD TYPICALLY HAPPENING THE
WARM SEASON. STRONG LOW PRESSURE MOVING IN FROM THE WEST WILL KEEP
THE THREAT FOR SHOWERS AND STORMS GOING ALL THE WAY THROUGH THE
NIGHT AND INTO THE DAY SATURDAY. DRY AIR WILL WORK ITS WAY IN FROM
THE WEST AFTER 12Z SATURDAY SO THE OHIO RIVER TERMINALS AT PKB AND
HTS WILL GET A BREAK FROM THE PRECIPITATION.
AS IS TYPICAL...SHOWERS AND THUNDERSTORMS WILL CARRY VARYING
CONDITIONS THAT ARE DIFFICULT TO REPRESENT IN PREVAILING
LINES OF THE TAF. TEMPOS AND AMENDMENTS LIKELY AS THE STORMS FORM.
MOST TERMINALS ARE IN THE SLIGHT TO ENHANCED RISK OF SEVERE
WEATHER THROUGH 12Z SATURDAY.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: CONVECTION TIMING AND CONDITIONS COULD VARY.
AFTER 18Z SATURDAY...POSSIBLE IFR IN SHOWERS AND THUNDERSTORMS
SAT.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR WVZ005>011-
013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR OHZ066-067-
075-076-083>087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ101>103-
105.
VA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR VAZ003-004.
&&
SYNOPSIS...JMV/26
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...26Hazardous weather outlook, Jun 26, 5:58 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 558 AM EDT FRI JUN 26 2015 KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013-024>026-033-034- 271000- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-LINCOLN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING- 558 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ083>086-WVZ007-008-014>018-027-028-035>038-046-271000- JACKSON OH-VINTON-MEIGS-GALLIA-MASON-JACKSON WV-PUTNAM-KANAWHA-ROANE- WIRT-CALHOUN-CLAY-BRAXTON-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- POCAHONTAS- 558 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ075-WVZ009-019-029-030-039-047-271000- ATHENS-WOOD-RITCHIE-GILMER-LEWIS-UPSHUR-RANDOLPH- 558 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-076-WVZ010-011-020-031-032-040-271000- PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-TAYLOR- BARBOUR- 558 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
In the hours before
Special weather statement, Jun 26, 4:48 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
448 PM EDT FRI JUN 26 2015
OHZ083-262115-
JACKSON-
448 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JACKSON COUNTY...
AT 445 PM EDT...A STRONG THUNDERSTORM WAS NEAR PIKETON...OR NEAR
WAVERLY...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE ALSO POSSIBLE WITH
THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS
STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
LOCATIONS IMPACTED INCLUDE...
JACKSON...OAK HILL...PETERSBURG AND MABEE.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE...ALTHOUGH HAS
WEAKENED SOME. THIS STORM MAY RE-INTENSIFY...SO BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
LAT...LON 3912 8279 3904 8245 3885 8256 3885 8257
3884 8259 3886 8276 3894 8275 3895 8281
TIME...MOT...LOC 2045Z 293DEG 26KT 3905 8294
16The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 5:09 AM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 35 hr |
| Jun 26, 4:48 PM EDT | Special Weather Statement | RLX | Jackson | 27 min |
| Jun 26, 5:31 PM EDT | Flash Flood Warning | RLX | Gallia, Jackson, Meigs, Vinton | 6 hr |
| Jun 26, 5:58 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Meigs, Vinton | 62 min |
| Jun 26, 7:00 PM EDT | Severe Thunderstorm Warning | RLX | Meigs | 60 min |
| Jun 26, 7:05 PM EDT | Special Weather Statement | RLX | Gallia | 40 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.